# SDR FDEA200907082543

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 148N6607
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL ACCESS DOOR (313AL) EDGE CORRODED. CORROSION ON 3131L DOOR EDGE FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.   DOOR SKIN REMOVED AND REPLACED IAW SRM 52-40-01 REV. 97.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
